# SDR ABXA2020050429053

- Difficulty date: April 29, 2020
- Submitted: May 4, 2020
- Operation: Air carrier
- Aircraft: N226CY
- Make and model: Boeing 767383
- Aircraft serial: 26544
- Aircraft time: 86,740 hours, 16,938 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Unknown
- Condition: Malfunctioned
- Location: Apu
- Component: Apu, Honeywell, GTCP331200
- Component part number: 380029812
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

APU SHUTDOWN DURING PUSH BACK WOULD NOT RESTART. AIRCRAFT WAS GROUNDED.
